Economics at your fingertips  

Statistical Properties of the Two-Stage Least Squares Estimator Under Cointegration

Cheng Hsiao

Review of Economic Studies, 1997, vol. 64, issue 3, 385-398

Abstract: We derive the limiting properties of the two-stage least squares estimator of an equation in a dynamic simultaneous model when variables are nonstationary and cointegrated. The implication on hypothesis testing is also discussed. It is shown that in a structural equation approach what one needs to worry about are the classical issues of identification and estimation, not nonstationarity and cointegration. Conventional formulae for computing the asymptotic covariance of the 2SLS estimator and the Wald-type test statistics remain good approximations despite the fact that variables may be integrated.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (37) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Review of Economic Studies is currently edited by Andrea Prat, Bruno Biais, Kjetil Storesletten and Enrique Sentana

More articles in Review of Economic Studies from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ().

Page updated 2019-08-11
Handle: RePEc:oup:restud:v:64:y:1997:i:3:p:385-398.